Some monotonicity and convexity results for integral means
In the discussion of criteria for magnetohydrodynamic stability inequalities are encountered. The aim of this paper is to establish certain integral inequalities of the classical result on monotonicity of L(p) norms. Analogues and extensions of log convexity of p(th) power of L(p) norms are also presented. Results are given in the form of four theorems.
Bibliographic Reference: Article: ZAMM, Vol. 48a (1993) pp. 841-843
Record Number: 199311542 / Last updated on: 1994-11-28
Original language: en
Available languages: en